By the same authors

From the same journal

From the same journal

Badly approximable points on manifolds

Research output: Contribution to journalArticlepeer-review



Publication details

JournalInventiones Mathematicae
DateAccepted/In press - 20 Feb 2015
DateE-pub ahead of print - 5 Mar 2015
DatePublished (current) - 1 Dec 2015
Issue number3
Number of pages42
Pages (from-to)1199-1240
Early online date5/03/15
Original languageEnglish


Addressing a problem of Davenport we show that any finite intersection of the sets of weighted badly approximable points on any analytic nondegenerate manifold in has full dimension. This also extends Schmidt's conjecture on badly approximable points to arbitrary dimensions.

Bibliographical note

© 2015, The Author. This content is made available by the publisher under a Creative Commons Attribution Licence. This means that a user may copy, distribute and display the resource providing that they give credit. Users must adhere to the terms of the licence.

    Research areas

  • Diophantine approximation, Badly approximable points


Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations